I was on the depo shot for about 15 months and stopped this in October 2010. I then went onto the micrgoynon pill for two months and have been off ever since. Since then nothing has happened and i still am not pregnant. Since i came off the depo shot i have also had a large amount of white discharge every day, so much that i need to wear a panty liner. Is this anything to do with TTC? Also in the last 2 months my periods have been VERY irregular, i come on any time and stay on for a few days. Never a full period and never longer than 4 days. What does this mean?
Is there anything else i can do to increase my chances of pregnancy?
Welcome to ehealthforum,
The increased amount of white discharge could be suggestive of vaginal infection, and if left alone, it can travel upwards causing pelvic infections. Do not delay in visiting a gynecologist for a vaginal swab/smear test along with a PAP smear test. Eradication of infection will help in increasing pregnancy chances. Presence of infections causes changes in cervical mucus and vaginal pH making them hostile for sperms. Get your partner also treated simultaneously to prevent re-infection. Avoid wearing tight fitting clothes. Avoid use of harsh soaps and perfumes etc in the area. Drink plenty of water. Use loose cotton undergarments.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Getting Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.